Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    6
  • views
    4731

Day 5

holliewood

257 views

Heyyy everyone! Today is my fifth day on Accutane/Amnesteem and a few side effects are beginning to occur. I haven't started to experience the most common side effect, which is chapped lips, but I do feel like I have a sunburn all over my body. :D It hurts... especially on my face.

Before starting Accutane/Amnesteem, I had allergic contact dermatitis. It was a rash that was mostly on my fingers and hands. I found out it was caused by bleach because it would "flare up" after staying in hotels, where they use a lot of bleach to sanitize. After staying at hotels, my rash would be ALL OVER my body (my neck, ears, face, arms, and a little on my legs). At home, I was also using a little bleach to wash my sheets and towels. After I found out bleach was the culprit, I washed all my towels and sheets and steered clear of bleach, and my skin has gotten better. I do work at a tanning salon and clean the beds with a strong disinfectant, so my rash will randomly appear after working with harsh chemicals. It was pretty much gone... and then the third day on Amnesteem my rash came back. It is weird because it is only on my fingers, the tops of my hands, and on my arms to my elbows. It's so bad thought, and I know it's from the Amnesteem. Has anyone experienced this type of rash on Accutane? What should I put on it? I have just been using Eucerin... but it's not doing much. It's sooo itchy (but I don't itch it) and uncomfortable.

I have also noticed that the inside of my nose is really dry! It hurts. It hasn't bled yet, but I have been putting aquaphor inside my nostrils.

My eyes have also been more dry than usual.

Oh! And I have been having mild headaches. But if I take a tylenol, it will go away. Every headache I have had has been mild, and it hurts right behind my forehead, on both sides. Do you think my dose may be too high (I take 40mg a day and I am 5'6 and weigh about 135)? I take my pill around 8 with dinner, and my headaches start about the time I go to bed, which is usually around 10. Is this bad? I will tell my doctor at my next visit, but has anyone else experienced mild headaches?

And for my pimples... They haven't gotten worse or better. Hopefully they won't get worse :D

Anyways... Right now I really wish I was a guy and didn't have to worry about wearing makeup over my dry skin, or shaving my "sun burnt" legs, or most importantly I don't have to worry about getting pregnant while on Accutane. I really wish I didn't have to wear makeup, but I know I would scare people without it lol. And on that note, does anyone know any good makeup to wear while on Accutane? I am currently using MAC studio fix fluid, but it making my dry skin look worse.

Thanks for any replies :D



2 Comments


Recommended Comments

I had this rash when I was on accutane (finished my course about 2 weeks ago). I recommend getting a 1% hydrocortisone cream and rubbing a mixture of the hydrocortisone and your eucerin moisturizer on your arms and hands. I believe what you are experiencing is accutane induced eczema, tho I'm not a dr! If you find your dry nostrils become really bothersome, they make some saline nasal sprays that are very helpful. I also recommend using thera tears moisturizing eyedrops for your dry eyes b/c they really helped alleviate the dryness I experienced.In your previous post, you asked if anyone used dr. dans cortibalm - I use it and think that it is the best lip balm/moisturizer on the market. GL with your course!

Share this comment


Link to comment
I had this rash when I was on accutane (finished my course about 2 weeks ago). I recommend getting a 1% hydrocortisone cream and rubbing a mixture of the hydrocortisone and your eucerin moisturizer on your arms and hands. I believe what you are experiencing is accutane induced eczema, tho I'm not a dr! If you find your dry nostrils become really bothersome, they make some saline nasal sprays that are very helpful. I also recommend using thera tears moisturizing eyedrops for your dry eyes b/c they really helped alleviate the dryness I experienced.In your previous post, you asked if anyone used dr. dans cortibalm - I use it and think that it is the best lip balm/moisturizer on the market. GL with your course!
Thank you! Did your rash go away after Accutane? I think I read somewhere that "Accutane induced eczema" stays, even after you quit taking it. :-

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×